# SDR FDEA200902150523

- Difficulty date: February 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795503
- Condition: Cracked
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEAT TRACK AT STA 1661, X = -47.5 FOUND CRACKED.  REPAIRED   BY SECTIONAL SEAT TRACK REPLACEMENT AS PER SRM   53-70-00 FIGURE 1, VOLUME I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
